# SDR DALA13034570951

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 14LT BS 1380 IN AFT ACCESSORY COMPARTMENT.  CRACKED LONGERON WAS REMOVED, NEW LONGERON SECTION AND SPLICE WERE INSTALLED.  REPAIR LONGERON WAS IDENTIFIED, REPAIR WAS ACCOMPLISHED IAW SRM 53-02, FIG 18.
